# SDR FDEA202202290739

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING LEADING EDGE TORQUE TUBE SUPPORT BRACKET IS CRACKED AFT OF # 7 SLAT   OUTBOARD SIDE AT LES 283.82 REMOVED & REPLACED TORQUE TUBE GUIDE BRACKET IAW BAC DWG 114T1240 REVISION E
